Alert archive / Maine / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 81, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 14, 2021, 2:56 PM EDT for Knox County, Waldo County, Maine. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2021, 2:56 PM EDT (18:56 UTC)
- Expired
- Aug 14, 2021, 3:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Knox County, ME, Waldo County, ME
The radar
The Portland,ME radar (KGYX), 96 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 2:59 PM EDT | TSTM WND GST 51 | Rockland, ME | MEASURED BY A PERSONAL WEATHER STATION AT 259 PM. |
| Aug 14, 2:59 PM EDT | MARINE TSTM WIND 51 | Rockland, ME | |
| Aug 14, 3:10 PM EDT | TSTM WND DMG | 2 Sw Thomaston, ME | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 2 SW THOMASTON. TREE DOWN BLOCKING RIVER RD IN CUSHING. TIME ESTIMATED FROM RADAR. |
| Aug 14, 3:10 PM EDT | NON-TSTM WND DMG | 2 Sw Thomaston, ME | TREE DOWN BLOCKING RIVER RD IN CUSHING. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
542
WUUS51 KGYX 141856
SVRGYX
MEC013-027-141945-
/O.NEW.KGYX.SV.W.0081.210814T1856Z-210814T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
256 PM EDT Sat Aug 14 2021
The National Weather Service in Gray Maine has issued a
* Severe Thunderstorm Warning for...
Northwestern Knox County in south central Maine...
Southeastern Waldo County in south central Maine...
* Until 345 PM EDT.
* At 256 PM EDT, a severe thunderstorm was located near Camden,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rockland, Belfast, Camden, Lincolnville, Searsport, Thomaston,
Islesboro, Rockport, Hope, Cushing, Appleton, Friendship, North
Haven, Northport, Belmont, South Thomaston, Union, Owls Head,
Searsmont and Saint George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4407 6882 4402 6932 4403 6935 4404 6935
4405 6934 4404 6934 4404 6932 4406 6928
4410 6931 4414 6930 4416 6932 4432 6926
4449 6891 4436 6881 4435 6882 4420 6889
4423 6881 4422 6881
TIME...MOT...LOC 1856Z 267DEG 18KT 4426 6914
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Tubbs2 follow-up statements
768
WWUS51 KGYX 141917
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
317 PM EDT Sat Aug 14 2021
MEC013-027-141945-
/O.CON.KGYX.SV.W.0081.000000T0000Z-210814T1945Z/
Knox ME-Waldo ME-
317 PM EDT Sat Aug 14 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL KNOX AND SOUTHEASTERN WALDO COUNTIES...
At 316 PM EDT, a severe thunderstorm was located near Islesboro, or
east of Lincolnville, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockland, Belfast, Camden, Lincolnville, Searsport, Thomaston,
Islesboro, Rockport, Hope, Cushing, North Haven, Northport, South
Thomaston, Owls Head, Vinalhaven and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4407 6882 4405 6897 4406 6899 4405 6899
4403 6924 4419 6920 4443 6904 4449 6891
4436 6881 4420 6889 4423 6882 4423 6881
TIME...MOT...LOC 1916Z 267DEG 23KT 4427 6894
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble297
WWUS51 KGYX 141935
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
335 PM EDT Sat Aug 14 2021
MEC013-027-141945-
/O.EXP.KGYX.SV.W.0081.000000T0000Z-210814T1945Z/
Knox ME-Waldo ME-
335 PM EDT Sat Aug 14 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX AND SOUTHEASTERN
WALDO COUNTIES WILL EXPIRE AT 345 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4407 6882 4405 6897 4406 6899 4405 6899
4403 6924 4419 6920 4443 6904 4449 6891
4436 6881 4420 6889 4423 6882 4423 6881
TIME...MOT...LOC 1935Z 267DEG 18KT 4427 6882
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 11:45 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 14, 11:45 AM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Gray ME 1145 AM EDT Sat Aug 14 2021 .SYNOPSIS... A cold front crosses today bringing chances for showers and storms along with much cooler and drier air tonight into Sunday. High pressure builds in Sunday lasting into midweek for fair weather along with comfortable humidity levels and temperatures in the 70s to 80s. Humidity increases Wednesday and Thursday along with increasing chances for afternoon showers and possibly thunderstorms. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 11:45 Update.. Bumped up temperatures and dew points along the coast for the next few hours, which have jumped up quickly so far this morning. Southern coastal areas are flirting with heat advisory criteria, but with dew points ticking down slightly over the next couple of hours with afternoon mixing these areas should fall below this criteria shortly. Otherwise mainly tweaked POPs and timing to better match current observations and trends, but largely the forecast and afternoon thunderstorm evolution remains on track. 700 AM Update... Little change was made, but I did go ahead and refresh the forecast nearly top to bottom (T/Td/PoP/Wx/Sky/QPF) according to latest convective and modeled convective trends. At this hour... a poorly organized line of storms containing downpours is tracking across the Rangeley lakes region. Looking upstream, a decaying complex will clip the northern zones later this morning. Scattered activity along the cold front is expected to blossom with surface heating as it tracks into our area. Previously... We start the day in the warm sector of a frontal complex draped across the Northeast, extending from low pressure centered over eastern Quebec down through Appalachia. The front crosses New England from west to east through today with showers and storms, exiting Downeast this evening. A refreshing westerly to northwesterly breeze works in behind the front with crashing dew points and clearing skies. Ahead of the wave, we remain very much entrenched in the warm and humid airmass... so temperatures over eastern and southern zones will still warm into the 80s, perhaps touching 90 degrees one more time. Meanwhile further west... between clouds, precipitation, and the cold FROPA itself... highs will only be in the 70s. Overall there's little change in thinking with this FROPA in terms of thunderstorm activity. While the warm and humid airmass certainly aids in destabilization... favorable mid-level lapse rates outpace better shear associated with the incoming trough, so there will be a bit of a cap to overcome in any scenario. This could happen with sufficient surface heating in the warm sector, however the cold front should be tracking through our eastern zones during the afternoon, just before peak heating. Storms that fire early will have more favorable lapse rates, but will lack a mechanism for organization. With these factors in mind, convective threat is centered on the overlap of maximum SFC/ML based destabilization and frontal position, which for this FROPA will be centered over central and eastern Maine... poking back through the Capitol Region and toward the Midcoast. With PWATs increasing to around 2" along the surface front, localized downpours can be expected and when combined with a few hundred J/kg DCAPE in the mature mixed layer, localized strong to damaging winds can't be ruled out. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/... High pressure centered near the Ottawa Valley in Canada builds behind the departing cold front tonight with skies clearing and a northwest breeze going calm in some of our sheltered valley sites. Lows tonight will hinge primarily on how much of the incoming cooler/drier airmass we can manage to mix down before mixing is lost. For this forecast have lows ranging from around 50 toward the international border to the low-60s over the coastal plain and urban centers. Sunday will be a fantastic day weather-wise with mostly sunny skies, a light northwesterly breeze, and comfortable temperatures. With h850 temperatures back down to around +10C, highs will be in the 70s with weak downsloping and sunshine allowing temperatures closer to 80 over portions of the coastal plain. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... Fair weather with pleasant temperatures and humidity will continue for the first part of the work week followed by increasing humidity and unsettled conditions for the middle to latter half of the week. Broad surface high pressure will be overhead Monday and slowly shifts offshore Tuesday into Wednesday. This will bring fair weather Monday into Tuesday with temperatures and dewpoints slowly increasing through midweek. Increasing humidity will allow for increasingly instability and chances for afternoon showers and possibly thunderstorms Wednesday with better chances Thursday as a mid level wave will be tracking near New England. Chances for showers continue Friday as humid air remains in place and mid level waves will be in the vicinity of the Northeast. High pressure will crest over the area Sunday night into Monday allowing for temperatures to drop in the 40s north and 50s south by early Monday morning. Temperatures will warm into the 70s to near 80F Monday and with mostly fair skies and dewpoints mainly in the 50s it will be a nice mid-August day. High pressure slowly shifts eastward Tuesday providing fair weather with temperatures climbing a few degrees above Monday's values. Broad southwest flow will advect moisture in the region Wednesday allowing for more clouds and an increasingly muggy airmass with dewpoints into the upper 60s. With the increasing moisture will come chances for afternoon showers and possibly a thunderstorm Wednesday, although forcing for ascent looks limited. Chances for showers and thunderstorms look better on Thursday as mid level wave will be passing over New England. Global models do generate a fair amount of CAPE Thursday, although there is no signal for a front, limiting shear, and thus severe potential. The lack of front means that the muggy airmass looks to be with us through the end of the week, but no signal for oppressive heat like the past couple days is present in the extended period. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... Short Term...A cold front crosses the region today with TEMPO MVFR/local IFR in SHRA/TSRA possible... particularly for northern terminals including KHIE and KAUG. Ahead of the wave a marine fog bank may impact RKD for a short time later this morning. VFR prevails behind the front with significant clearing and a northwest breeze tonight and tomorrow. Long Term...Valley fog may impact KHIE and KLEB Sunday night with VFR for all during the day Monday. Fog coverage may increase Monday night potentially impacting all terminals before a return to VFR during the day Tuesday. Increasing clouds Tuesday night will limit fog potential mainly VFR expected into Wednesday. && .MARINE... Short Term...Southwesterly winds increase today ahead of an approaching cold front. The front crosses late this afternoon and exits Downeast by the end of the evening with showers and a few gusty thunderstorms possible... mainly near the Midcoast. Winds turn to the northwest tonight, then west through tomorrow. Waves and seas are both expected to remain below SCA thresholds, except for possibly in thunderstorms. Long Term...Winds and seas will remain SCA thresholds into midweek as high pressure passes over the waters. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && SYNOPSIS...Casey NEAR TERM...Clair SHORT TERM...Casey LONG TERM...Schroeter AVIATION...Clair/Schroeter MARINE...Clair/Schroeter
Hazardous weather outlook, Aug 14, 3:07 AM EDT, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 307 AM EDT Sat Aug 14 2021 MEZ009-013-014-018>028-NHZ010-012>014-150715- Central Somerset-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Strafford-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham- 307 AM EDT Sat Aug 14 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, central New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. A cold front crosses the region today with showers and storms. Ahead of the front, temperatures will once again warm through the 80s to near 90. With humid air still in place, heat index values in the low- 90s are forecast away from the immediate coast... perhaps touching 95 degrees in a few locations for a short time. Additionally, thunderstorms may produce heavy rainfall and strong, gusty winds. Isolated damaging wind gusts cannot be ruled out, particularly Maine's capitol region. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007-008-012-033-NHZ001>009-011-015-150715- Northern Oxford-Northern Franklin-Southern Oxford- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Cheshire-Western And Central Hillsborough- 307 AM EDT Sat Aug 14 2021 This Hazardous Weather Outlook is for western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-150715- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 307 AM EDT Sat Aug 14 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. A cold front crosses the waters late this afternoon and evening with a chance for showers and thunderstorms. Storms may produce strong, gusty winds to Gale Force. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 14, 12:40 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Gray ME
1240 PM EDT Sat Aug 14 2021
MEZ009-014-141715-
Southern Somerset ME-Central Somerset ME-
1240 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of southeastern
Somerset County through 115 PM EDT...
At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm near
Madison, or near Skowhegan, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Skowhegan, Pittsfield, Madison, Norridgewock, Anson, Canaan,
Hartland, Cornville, Athens, Harmony, Embden, Brighton Plantation,
Solon, Palmyra, Saint Albans and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4473 6983 4496 6995 4502 6962 4501 6960
4502 6956 4502 6952 4503 6952 4504 6949
4505 6950 4506 6947 4507 6936 4484 6929
TIME...MOT...LOC 1639Z 248DEG 27KT 4485 6978
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JCSpecial weather statement, Aug 14, 12:45 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Gray ME
1245 PM EDT Sat Aug 14 2021
MEZ012-013-020-141715-
Southern Oxford ME-Androscoggin ME-Southern Franklin ME-
1245 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of east central Oxford
and north central Androscoggin Counties through 115 PM EDT...
At 1244 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Bethel, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Turner, Jay, Dixfield, Canton, Waterford, Leeds, Livermore,
Buckfield, Hartford, Greenwood, West Paris, Woodstock, Sumner, Paris,
Peru, Norway and Albany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4420 7067 4437 7076 4455 7027 4430 7013
TIME...MOT...LOC 1644Z 248DEG 27KT 4432 7062
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JCSpecial weather statement, Aug 14, 1:11 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Gray ME
111 PM EDT Sat Aug 14 2021
MEZ014-021-141745-
Southern Somerset-Kennebec-
111 PM EDT Sat Aug 14 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENNEBEC AND SOUTH
CENTRAL SOMERSET COUNTIES...
At 111 PM EDT, a strong thunderstorm was located near Belgrade, or 10
miles west of Oakland, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Waterville, Fairfield, Oakland, Belgrade, Fayette, Rome, Winslow,
Mount Vernon, Vienna, Vassalboro, Smithfield and Sidney.
This includes Interstate 95 between mile markers 121 and 131.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4447 6956 4443 7001 4450 7004 4451 7003
4452 7005 4454 7006 4467 6967
TIME...MOT...LOC 1711Z 249DEG 24KT 4451 6993
TubbsSpecial weather statement, Aug 14, 1:46 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Gray ME
146 PM EDT Sat Aug 14 2021
MEZ014-021-022-141830-
Interior Waldo-Southern Somerset-Kennebec-
146 PM EDT Sat Aug 14 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC AND
NORTHWESTERN WALDO COUNTIES...
At 146 PM EDT, a strong thunderstorm was located over Fairfield,
moving east at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Waterville, Fairfield, Thorndike, China, Clinton, Unity, Knox,
Benton, Albion, Burnham, Brooks, Detroit, Freedom, Jackson, Troy,
Winslow and Vassalboro.
This includes Interstate 95 between mile markers 129 and 140.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4455 6912 4447 6963 4460 6968 4474 6927
4472 6926 4473 6920 4464 6918 4466 6909
TIME...MOT...LOC 1746Z 254DEG 27KT 4457 6957
TubbsSpecial weather statement, Aug 14, 2:06 PM EDT, 50 minutes before
Special Weather Statement National Weather Service Gray ME 206 PM EDT Sat Aug 14 2021 MEZ021-025-026-141830- Kennebec-Lincoln-Sagadahoc- 206 PM EDT Sat Aug 14 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL KENNEBEC... NORTHWESTERN LINCOLN AND NORTHERN SAGADAHOC COUNTIES... At 205 PM EDT, a strong thunderstorm was located near Gardiner, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Gardiner, Jefferson, Dresden, Alna, Whitefield, Richmond, Nobleboro, Pittston, Somerville and Newcastle. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4408 6979 4419 6980 4426 6948 4409 6944 TIME...MOT...LOC 1805Z 258DEG 22KT 4415 6970 Tubbs
Special weather statement, Aug 14, 2:36 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Gray ME 236 PM EDT Sat Aug 14 2021 MEZ021-025>027-141900- Kennebec-Lincoln-Knox-Sagadahoc- 236 PM EDT Sat Aug 14 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KENNEBEC...NORTHWESTERN KNOX...CENTRAL LINCOLN AND NORTHEASTERN SAGADAHOC COUNTIES... At 234 PM EDT, a strong thunderstorm was located 7 miles north of Damariscotta and another storm was located near Richmond, moving east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Bath, Rockland, Damariscotta, Wiscasset, Bremen, Thomaston, Rockport, Woolwich, Bowdoinham, Jefferson, Dresden, Hope, Appleton, Alna, Nobleboro, Whitefield, Newcastle, Washington, Union and Waldoboro. This includes Interstate 295 between mile markers 41 and 44. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4397 6984 4410 6990 4433 6926 4412 6911 TIME...MOT...LOC 1834Z 249DEG 20KT 4415 6953 Tubbs
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:46 AM EDT | Special Weather Statement | GYX | Franklin | 44 min |
| Aug 14, 8:26 AM EDT | Special Weather Statement | GYX | Franklin | 34 min |
| Aug 14, 12:33 PM EDT | Special Weather Statement | GYX | Kennebec | 27 min |
| Aug 14, 12:40 PM EDT | Special Weather Statement | GYX | Kennebec | 35 min |
| Aug 14, 12:45 PM EDT | Special Weather Statement | GYX | Oxford | 30 min |
| Aug 14, 1:11 PM EDT | Special Weather Statement | GYX | Kennebec | 34 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | GYX | Waldo | 44 min |
| Aug 14, 2:06 PM EDT | Special Weather Statement | GYX | Lincoln | 24 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | GYX | Lincoln | 24 min |
| Aug 14, 2:59 PM EDT | Special Marine Warning | GYX | 61 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.